| Catalog Number |
SRX-525 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side rupture.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported right side rupture.Healthcare professional confirmed right side rupture via mammogram and mri.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b5, b6, e1 region state, g2.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported "rupture" confirmed via mri.Later healthcare professional reported "rupture" confirmed via mri and mammogram.This record is for right side.Device was explanted and replaced.Device will be returned.